# SDR HEEA085037

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 13,804 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 206063653001
- Condition: Corroded
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DISTRIBUTION TUBE HAS CORROSION PITTING. SCRAPPED.
